# SDR DXTA2010050704087

- Difficulty date: May 6, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N997QS
- Make and model: Cessna 750
- Aircraft serial: 7500208
- Aircraft time: 7,098 hours, 4,300 cycles
- System (JASC): 2110 · Cabin Compressor System
- Part: Compressor
- Part number: 73838433
- Part serial: LB0901D
- Condition: Failed
- Location: Acm
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE COCKPIT AND CABIN FILLED WITH AN ACRID ODOR (BURNING MATCHES) WHILE AT FL410.  R & R AFT ACM (COCKPIT) IAW MM 21-51-00 ACM OPS CHECKS GOOD.
